# SDR SWAA2024031463377

- Difficulty date: March 14, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 65,663 hours, 33,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHT R/H OVERWING EXIT FWD LIGHT; 6ABC-9ABC; 14ABC; CENTER AISLE 23ABC<[01] RELAMPED R/H FWD OVWG LIGHT AND CTR AISLE 23ABC; REPLACED BATTERY PACK AND CHARGER PER AMM 33-51-00
